# SDR 98ZZZX3056

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90WP
- Make and model: Beech C90
- Aircraft serial: LJ1383
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: EM6039
- Condition: Failed
- Location: Ventilation
- Part time: 1,121 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, SMOKE FILLED THE COCKPIT AND CABIN.  A SAFE LANDING WAS MADE.  THE PILOT REPORTED THE ORIGIN OF THE SMOKE TO BE AT HIS FEET.  THE FLOOR WAS PULLED UP AND IT WAS CLEAR THE BLOWER MOTOR HAD SEVERELY OVERHEATED.  THE BLOWER ASSY WAS REMOVED AND MOTOR WAS FOUND SEIZED.  THERE WAS NO EVIDENCE OF DAMAGE TO THE AIRCRAFT WIRING AND NO CIRCUIT BREAKER TRIPPED.
